# SDR FDEA202405180686

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,420 hours, 28,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N61002
- Part serial: 000462
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING PURPOSE, REPAIR ASSOCIATED WITH EA F-5210-T0371765 PT3. ACCOMPLISHED REPAIR ON EA F-5210-T0371765 PT 3. THIS N/R IS FOR TRACKING PURPOSE ONLY.   EA F-5210-T0371765 DOOR - PASSENGER / CREW INTERM REPAIR TO DENT TO OUTER SKIN - L1   DOOR AND SRM 52-10-01-2R FIG 201 REPAIR#1.  MAJOR REPAIR
